# SDR R61A202001310133

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AFT WET AREA RH PANEL SUPPORT AT FRAME 89. REMOVED AFT WET AREA RH PANEL SUPPORT AT FRAME 89, REF. SRM 51-40-08. LOCATED, DRILLED, DEBURRED, AND ALODINED(PO#243626) NEW RH PANEL SUPPORT AT FRAME 89, REF. SRM 51-40-02, AND SRM 51-23-04.
